# SDR CALA9700817

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33506
- Make and model: Doug DC-9-32
- Aircraft serial: 47765
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Condition: Cracked
- Location: Main Cabin Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK BETWEEN FORWARD TWO LIGHTENING HOLES OF THE BOTTOM ROW OF MAIN CABIN DOOR STIFFENER. A NEW STIFFENER AND FILLER WERE INSTALLED IAW SRM 51-30-2.
